U.S. doctors online nowAsk doctors free
India
A 46-year-old male asked:

Im bp patient and taking asomex at5 tablt for past 3 months and the side effect is vitiligo, find white paches in lips and fingers. can i stop tablt?

2 doctor answers2 doctors weighed in
Dr. Bennett Werner
Cardiology 44 years experience
Unlikely: Asomex (brand of amlodipine) has not been reported to cause vitiligo and i've never seen a case after using it for 20 years. Nonetheless, if you're concerned, why not stop it and change to something else? - they're are lots of BP meds!
Dr. John Chiu
Allergy and Immunology 57 years experience
Ask Doctor: When you have hypertension, you should not abruptly stop the medication since this may cause a stroke if your BP is high enough. First ascertain if the drug is the culprit then get a replacement drug for the blood pressure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.